Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226550
Title: Сингулярный оператор с логарифмом в ядре и пространства Гельдера
Authors: Кашевский, В. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 2. – С. 46-47.
URI: http://elib.bsu.by/handle/123456789/226550
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1999, №2 (май)

Files in This Item:
File Description SizeFormat 
46-47.pdf506,7 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.